Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 14, NWS Dodge City, KS

May 28, 2019Meade County, Kansas

NWS Dodge City, KS issued this river flood warning at May 28, 2019, 8:09 PM CDT for Meade County, Kansas. It took effect at May 29, 2019, 7:00 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 8:09 PM CDT (01:09 UTC)
In effect from
May 29, 2019, 7:00 PM CDT
Expired
May 30, 2019, 3:07 PM CDT
In force
20 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
Minor

County Meade County, KS

The radar

The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Crooked Creek (KS) near Englewood (ENWK1). The gauge peaked at 6.47 ft at May 30, 2019, 7:00 AM CDT.

actionminormoderate46805/2905/3005/31
Action stage
6 ft
Minor stage
6.5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

649 
WGUS43 KDDC 290109
FLWDDC
Bulletin - Immediate Broadcast Requested
Flood Warning 
National Weather Serice Dodge City KS
809 PM CDT Tue May 28 2019

...The National Weather Service in Dodge City, Ks has issued a flood 
warning for the following rivers in Kansas...

  The Crooked Creek Near Englewood affecting Meade County.

. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.


&&

KSC119-291309-
/O.NEW.KDDC.FL.W.0014.190530T1200Z-190531T0600Z/
/ENWK1.1.ER.190530T1200Z.190530T1200Z.190531T0000Z.NO/
809 PM CDT Tue May 28 2019

The National Weather Service in Dodge City, Ks has issued a 

* Flood Warning for 
  The Crooked Creek Near Englewood.
* from Thursday morning to late Thursday night.
* At  7:30 PM Tuesday the stage was 6.2 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage 
  Thursday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* * Flood history...This crest compares to a previous crest of 6.3 
  feet on August 13 2002.

&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$
5 follow-up statements
395 
WGUS83 KDDC 291100
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
600 AM CDT Wed May 29 2019

...The Flood Warning continues for the following rivers in Kansas...

  The Crooked Creek Near Englewood affecting Meade County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

The next statement will be issued ***TIME OF NEXT ISSUANCE***


&&

KSC119-292300-
/O.EXT.KDDC.FL.W.0014.190530T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0000Z.190530T1200Z.190531T0600Z.NO/
600 AM CDT Wed May 29 2019

The Flood Warning continues for
  The Crooked Creek Near Englewood.
* At  5:30 AM Wednesday the stage was 6.3 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 6.6 feet by tomorrow early afternoon.the river will 
  fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13 
2002.
&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$
971 
WGUS83 KDDC 291110
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
610 AM CDT Wed May 29 2019

...The Flood Warning continues for the following rivers in Kansas..
  The Crooked Creek Near Englewood affecting Meade County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

The next statement will be issued later today. 


&&

KSC119-292310-
/O.CON.KDDC.FL.W.0014.190530T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0000Z.190530T1200Z.190531T0600Z.NO/
610 AM CDT Wed May 29 2019

The Flood Warning continues for
  The Crooked Creek Near Englewood.
* At  5:30 AM Wednesday the stage was 6.3 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 6.6 feet by tomorrow early afternoon.the river will 
  fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13 
2002.
&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$
146 
WGUS83 KDDC 300102
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
800 PM CDT Wed May 29 2019

...The Flood Warning continues for the following rivers in Kansas...

  The Buckner Creek Near Burdett 7W affecting Hodgeman and Pawnee 
  Counties.
  The Rattlesnake Creek Near Zenith 10NNW affecting Stafford County.

...The Flood Warning continues for the following rivers in Kansas..
  The Crooked Creek Near Englewood affecting Meade County.


.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.


&&

KSC083-145-301302-
/O.EXT.KDDC.FL.W.0003.000000T0000Z-190531T0451Z/
/BETK1.2.ER.000000T0000Z.000000T0000Z.190530T2251Z.UU/
802 PM CDT Wed May 29 2019

The Flood Warning continues for
  The Buckner Creek Near Burdett 7W.
* At  9:00 AM Tuesday the stage was 22.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 21.7 feet...Expect moderate flooding up to 5 feet or 
  more along the lower terraces of Buckner Creek. Move livestock well
  away from the main channel. The Creekside Cemetery Road along 
  Buckner Creek north of Gray will become inundated by two or more 
  feet of water. Northeast 232 Road and bridge which crosses Buckner 
  Creek north of Gray will become flooded as the river stage passes 
  21.7 feet.

&&
   
LAT...LON 3810 9988 3812 9976 3819 9964 3819 9957
      3815 9957 3810 9971 3806 9987   

$$

KSC119-301302-
/O.CON.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0600Z.190530T1800Z.190531T0600Z.NO/
802 PM CDT Wed May 29 2019

The Flood Warning continues for
  The Crooked Creek Near Englewood.
* At  7:30 PM Wednesday the stage was 6.4 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 6.6 feet by tomorrow early afternoon.the 
  river will fall below flood stage by early Friday morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13 
2002.
&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$

KSC185-301200-
/O.EXT.KDDC.FL.W.0013.000000T0000Z-190530T1200Z/
/ZENK1.1.ER.190528T2215Z.190529T1446Z.190530T0600Z.NO/
802 PM CDT Wed May 29 2019

The Flood Warning continues for
  The Rattlesnake Creek Near Zenith 10NNW.
* At  7:45 PM Wednesday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight.
* Impact...At 17.0 feet...Road south of bridge is threatened by 
  inundation.
* this crest compares to a previous crest of 17.2 feet on July 2 
1999.
&&
   
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
      3808 9853 3807 9870 3803 9875   

$$
929 
WGUS83 KDDC 301219
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
719 AM CDT Thu May 30 2019

...The Flood Warning has expired for the following rivers in 
Kansas...

  The Rattlesnake Creek  Zenith 10NNW affecting Stafford County.
...The Flood Warning continues for the following rivers in Kansas..
  The Crooked Creek Near Englewood affecting Meade County.

.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

The next statement will be issued this afternoon or evening.


&&

KSC119-310018-
/O.CON.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0626Z.190530T1800Z.190531T0600Z.NO/
719 AM CDT Thu May 30 2019

The Flood Warning continues for
  The Crooked Creek Near Englewood.
* At  6:30 AM Thursday the stage was 6.5 feet.
* Flood stage is 6.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 6.6 feet by this afternoon.the river will fall below 
  flood stage by after midnight tonight.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13 
  2002.
&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$

KSC185-301249-
/O.EXP.KDDC.FL.W.0013.000000T0000Z-190530T1200Z/
/ZENK1.1.ER.190528T2215Z.190529T1446Z.000000T0000Z.NO/
719 AM CDT Thu May 30 2019

The Flood Warning has expired for
  The Rattlesnake Creek Near Zenith 10NNW.
* At  6:46 AM Thursday the stage was 16.8 feet.
* Flood stage is 17.0 feet.
* Impact...At 17.0 feet...Road south of bridge is threatened by 
  inundation.
* this crest compares to a previous crest of 16.6 feet on March 25 
  2000.
&&
   
LAT...LON 3807 9875 3810 9869 3810 9857 3810 9850
      3808 9853 3807 9870 3803 9875   

$$
031 
WGUS83 KDDC 302007
FLSDDC
  
Flood Statement 
National Weather Service Dodge City KS
307 PM CDT Thu May 30 2019

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  The Crooked Creek Near Englewood affecting Meade County.
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 Safety message...

Do not drive through flowing water or go around barricades. Nearly 
half of all flood fatalities are vehicle related. Turn around don't 
drown.

Continue to monitor noaa all hazards radio or commercial broadcasts 
for further information.

For the latest river stages and forecasts visit our web page at: 
http://water.weather.gov/ahps2/index.php?wfo=ddc (lowercase) for 
additional hydrologic information.

The next statement will be issued ***TIME OF NEXT ISSUANCE***


&&

KSC119-302037-
/O.CAN.KDDC.FL.W.0014.000000T0000Z-190531T1200Z/
/ENWK1.1.ER.190530T0626Z.190530T0630Z.190530T1230Z.NO/
307 PM CDT Thu May 30 2019

The Flood Warning is cancelled for
  The Crooked Creek Near Englewood.
* At  2:30 PM Thursday the stage was 6.4 feet.
* Flood stage is 6.5 feet.
* Fell below flood stage at  7:30 AM Thursday.
* Forecast...The river will continue to fall to 6.2 feet by tomorrow 
  morning.
* Impact...At 6.5 feet...Prepare for minor overflows along portions 
  of crooked creek in southern meade county as the creek moves out 
  onto the floodplain.
* this crest compares to a previous crest of 6.3 feet on August 13 
2002.
&&
   
LAT...LON 3714 10040 3710 10028 3702 10012 3700 10012
      3700 10020 3713 10042       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this river flood warning went out at May 28, 7:09 PM CDT, 1 hour earlier.

Area forecast discussion, May 28, 7:09 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Dodge City KS
709 PM CDT Tue May 28 2019

...Updated Aviation Discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 259 PM CDT Tue May 28 2019

A loosely defined dryline was moving through southwest Kansas
early this afternoon. The best low level convergence was currently
over south central KS in the vicinity of Medicine Lodge. Vis
satellite imagery showed some increase in cumulus development
in that area. Will keep some slight chance pops in south central
late this afternoon for a potential storm but given that satellite
loops show the line of cumulus working its way east, think storms
may very well develop east of the St John-Medicine Lodge corridor.

CAMs have been showing some thunderstorm development over
west central into northern Kansas along a Tribune-Wakeeney line
late this afternoon along a stationary frontal boundary that has
been across that area today. Instability is not all that
impressive out toward the Colorado border but increases farther
northeast. A few storms could develop and move northeast through
that area late this afternoon but storms should move out of the
area early this evening.

Cold front moves southeast across the forecast area tonight.
Wednesday will be a little cooler with drier air spreading into
the central High Plains behind the front.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 259 PM CDT Tue May 28 2019

An upper level trough will linger over the region through
Wednesday night before moving east on Thursday. There is a small
possibility of a few thunderstorms moving off the front range and
possibly making it into far southwest Kansas Wednesday night but
not real confident in this. Upper level ridging develops over the
region on Thursday into the weekend. Return flow develops late in
the week pulling low level moisture, and increasing chances for
thunderstorms, back into the central Plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 652 PM CDT Tue May 28 2019

Severe thunderstorms marching east across Ellis county which may
impact the Hays airport for the first hour of the 00z TAF cycle.
Elsewhere VFR conditions are expected overnight. Winds overnight
will be northwest at 10 to 15 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  51  70  48  74 /   0  10  10   0
GCK  48  68  46  73 /   0  10  10  10
EHA  50  69  48  73 /   0  10  20  10
LBL  49  69  49  74 /   0  10  10  10
HYS  51  68  47  73 /  20  10  10   0
P28  56  71  51  76 /  20  10  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Gerard
LONG TERM...Gerard
AVIATION...Burgert
Hazardous weather outlook, May 28, 3:47 AM CDT, 16 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
347 AM CDT Tue May 28 2019

KSZ030-031-043>046-061>066-074>081-084>090-290900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
347 AM CDT Tue May 28 2019 /247 AM MDT Tue May 28 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

A slight risk of severe weather exists over south central Kansas
late this afternoon and early evening.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

Best chances for a storm is late afternoon to evening hours in the
far southwest Wednesday and Thursday. Low thunderstorm chances
become more widespread into the weekend.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 28, 4:40 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 NW MANNING            38.60N 100.80W
05/28/2019  E1.50 INCH       SCOTT              KS   EMERGENCY MNGR

            SCOTT COUNTY EM REPORTED QUARTER SIZE HAIL
            AND MORE COPIOUS AS PREVIOUS REPORTS WITH
            SOME MINOR DAMAGE 6 MILES EAST OF HWY 83 ON
            HWY K-4.

&&

RML
Local storm report, May 28, 4:48 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             4 NNW MANNING           38.60N 100.76W
05/28/2019  E2.00 INCH       SCOTT              KS   EMERGENCY MNGR

            SCOTT COUNTY EM REPORTED HAIL SIZE UP TO
            2.25 INCHES IN DIAMETER ON K-4, 8 MILES EAST
            OF HWY 83.

&&

RML
Local storm report, May 28, 5:42 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             10 S COLLYER            38.90N 100.13W
05/28/2019  E1.00 INCH       TREGO              KS   PUBLIC

            REPORTS OF QUARTER SIZE HAIL.

&&

RML
Local storm report, May 28, 6:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
617 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             4 SE WAKEENEY           38.97N 99.83W
05/28/2019  E1.50 INCH       TREGO              KS   PUBLIC

            PING PONG BALL SIZE HAIL REPORTED.

0615 PM     HAIL             4 N TREGO CENTER        38.94N 99.89W
05/28/2019  E2.00 INCH       TREGO              KS   PUBLIC

            EGG SIZE HAIL REPORTED BY GREG ANSEL 5MILES
            SOUTH OF WAKEENEY.

0611 PM     HAIL             3 N TREGO CENTER        38.93N 99.89W
05/28/2019  E1.75 INCH       TREGO              KS   PUBLIC

            GREG ANSEL REPORTS GOLF BALL SIZE HAIL 3
            MILES NORTH OF TREGO CENTER.

&&
Local storm report, May 28, 6:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
652 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          2 N YOCEMENTO           38.94N 99.43W
05/28/2019                   ELLIS              KS   PUBLIC

            TORNADO REPORTED BY GREG ANSTEL 2 MILES
            NORTH OF YOCEMENTO.

0642 PM     HAIL             3 W OGALLAH             39.00N 99.79W
05/28/2019  E2.75 INCH       TREGO              KS   EMERGENCY MNGR

            BASEBALL SIZE HAIL REPORTED BY TREGO COUNTY
            EM AT REST AREA ON I-70 EAST OF WAKEENEY.

0640 PM     TORNADO          3 N YOCEMENTO           38.94N 99.43W
05/28/2019                   ELLIS              KS   EMERGENCY MNGR

            ELLIS COUNTY EM REPORTS FUNNEL CLOUD AT
            FEEDLOT AND YOCEMENTO AVE.

&&
Local storm report, May 28, 8:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          2 N YOCEMENTO           38.94N 99.43W
05/28/2019                   ELLIS              KS   PUBLIC

            TORNADO REPORTED BY GREG ANSTEL 2 MILES
            NORTH OF YOCEMENTO.

0642 PM     HAIL             3 W OGALLAH             39.00N 99.79W
05/28/2019  E2.75 INCH       TREGO              KS   EMERGENCY MNGR

            BASEBALL SIZE HAIL REPORTED BY TREGO COUNTY
            EM AT REST AREA ON I-70 EAST OF WAKEENEY.

0640 PM     TORNADO          3 N YOCEMENTO           38.94N 99.43W
05/28/2019                   ELLIS              KS   EMERGENCY MNGR

            ELLIS COUNTY EM REPORTS FUNNEL CLOUD AT
            FEEDLOT AND YOCEMENTO AVE.

0617 PM     HAIL             4 SE WAKEENEY           38.97N 99.83W
05/28/2019  E1.50 INCH       TREGO              KS   PUBLIC

            PING PONG BALL SIZE HAIL REPORTED.

0615 PM     HAIL             4 N TREGO CENTER        38.94N 99.89W
05/28/2019  E2.00 INCH       TREGO              KS   PUBLIC

            EGG SIZE HAIL REPORTED BY GREG ANSEL 5MILES
            SOUTH OF WAKEENEY.

0611 PM     HAIL             3 N TREGO CENTER        38.93N 99.89W
05/28/2019  E1.75 INCH       TREGO              KS   PUBLIC

            GREG ANSEL REPORTS GOLF BALL SIZE HAIL 3
            MILES NORTH OF TREGO CENTER.

0538 PM     HAIL             10 S COLLYER            38.90N 100.13W
05/28/2019  E1.00 INCH       TREGO              KS   PUBLIC

            REPORTS OF QUARTER SIZE HAIL.

0440 PM     HAIL             4 NNW MANNING           38.60N 100.76W
05/28/2019  E2.00 INCH       SCOTT              KS   EMERGENCY MNGR

            SCOTT COUNTY EM REPORTED HAIL SIZE UP TO
            2.25 INCHES IN DIAMETER ON K-4, 8 MILES EAST
            OF HWY 83.

0435 PM     HAIL             5 NW MANNING            38.60N 100.80W
05/28/2019  E1.50 INCH       SCOTT              KS   EMERGENCY MNGR

            SCOTT COUNTY EM REPORTED QUARTER SIZE HAIL
            AND MORE COPIOUS AS PREVIOUS REPORTS WITH
            SOME MINOR DAMAGE 6 MILES EAST OF HWY 83 ON
            HWY K-4.

0430 PM     HAIL             7 WNW MANNING           38.60N 100.83W
05/28/2019  E1.50 INCH       SCOTT              KS   EMERGENCY MNGR

            SCOTT COUNTY EM REPORTED PING PONG SIZE HAIL
            ON HWY K-4, 4 MILES EAST OF HWY 83.

0420 PM     HAIL             4 N SCOTT CITY          38.54N 100.91W
05/28/2019  E1.50 INCH       SCOTT              KS   EMERGENCY MNGR

            PING PONG BALL SIZE HAIL REPORTED BY SCOTT
            COUNTY EM AT HWY 83 AND ROAD 190.

0415 PM     TORNADO          3 N SCHOENCHEN          38.76N 99.32W
05/28/2019                   ELLIS              KS   PUBLIC

            LANDSPOUT TORNADO REPORTED BY LAURA HEDIEN 3
            MILES NORTH OF SCHOENCHEN.

&&

LOWE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:02 PM CDTTornado WarningDDCTrego43 min

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.